# SDR MASA2018030513030

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 32,396 hours, 26,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT RED LIGHT NOT BLINKING. PLACED ON MEL.
